Previous |  Up |  Next


high order Duffing equation; even periodic solution; continuation theorem
By using Mawhin’s continuation theorem, the existence of even solutions with minimum positive period for a class of higher order nonlinear Duffing differential equations is studied.
[1] F.  Nakajima: Even and periodic solutions of the equation $u^{\prime \prime }+g( u) =e( t)$. J.  Diff. Equations 83 (1990), 277–299. MR 1033189
[2] T. R.  Ding: Nonlinear oscillations at a point of resonance. Sci. Sinica Ser.  A 25 (1982), 918–931. MR 0681856 | Zbl 0509.34043
[3] P.  Omari, P.  Zanolin: A note on nonliner oscillations at resonance. Acta Math. Sinica 3 (1987), 351–361. DOI 10.1007/BF02559915 | MR 0930765
[4] X. K.  Huang, Z. G.  Xiang: On the existence of $2\pi $-periodic solution for delay Duffing equation $x^{\prime \prime }(t) +g( x( t-r)) =p( t)$. Chinese Science Bulletin 39 (1994), 201–203.
[5] W. S.  Loud: Periodic solutions of nonlinear differential equation of Duffing types. In: Differential and Functional Equations, Benjami, New York, 1967, pp. 199–224. MR 0223656
[6] W. B.  Liu: The Existence of periodic solutions for high order Duffing equations. Acta Math. Sinica 46 (2003), 49–56. MR 1971712 | Zbl 1036.34052
[7] R. E.  Gaines, J. L.  Mawhin: Coincidence Degree and Nonlinear Differential Equations. Lecture Notes in Math. Vol.  586. Springer-Verlag, Berlin, New York, 1977. MR 0637067
Partner of
EuDML logo